# SDR AALA201608199009

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 18,824 hours, 15,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HARD TO ARM & DISARM.  LUBRICATED THE L2 DOOR ARM HANDLE AND ROD. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPIISHED.
